On surfaces endowed with a canonical principal direction in Euclidean 4-spaces


KELLECİ A., Turgay N. C. , Ergut M.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.4, pp.1867-1877, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1808-90
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1867-1877

Abstract

In this paper, we introduce canonical principal direction (CPD) submanifolds with higher codimension in Euclidean spaces. Then we obtain a classification of surfaces endowed with CPD relative to a fixed direction in Euclidean 4-space.